MathSciNet Relay Station
MathSciNet bibliographic data
MR442380 (56 #762b) 34C35 (58F99 92A05)
Carpenter, Gail A. Periodic solutions of nerve impulse equations. J. Math. Anal. Appl. 58 (1977), no. 1, 152–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement